MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HIGH FLEXION INSERT SZ 7-8 9MM; PROSTHSISKNEPATLLOFMOROTIBIALSMICONSTRAINDUNCMNTDPOROUSCOATDPOLYMRMTALPOLYMR

SMITH & NEPHEW, INC. GII PS HIGH FLEXION INSERT SZ 7-8 9MM; PROSTHSISKNEPATLLOFMOROTIBIALSMICONSTRAINDUNCMNTDPOROUSCOATDPOLYMRMTALPOLYMR
Model Number 71421522
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a post broke on insert when patient was kneeling in the garden and then stood up.

Brand Name
GII PS HIGH FLEXION INSERT SZ 7-8 9MM
Common Device Name
PROSTHSISKNEPATLLOFMOROTIBIALSMICONSTRAINDUNCMNTDPOROUSCOATDPOLYMRMTALPOLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9631681
Report Number1020279-2020-00382
Device Sequence Number14142452
Product Code MBH
UDI-Device Identifier03596010492975
UDI-Public03596010492975
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71421522
Device Catalogue Number71421522
Device Lot Number06FT98840
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date01/04/2021
Patient Sequence Number1